Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 510, NWS Atlanta, GA

August 13, 2023Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 13, 2023, 6:48 PM EDT for Dade County, Walker County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2023, 6:48 PM EDT (22:48 UTC)
Expired
Aug 13, 2023, 7:16 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WUUS52 KFFC 132248
SVRFFC
GAC083-295-132330-
/O.NEW.KFFC.SV.W.0510.230813T2248Z-230813T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
648 PM EDT Sun Aug 13 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Walker County in northwestern Georgia...
  Dade County in northwestern Georgia...

* Until 730 PM EDT.

* At 647 PM EDT, severe thunderstorms were located along a line
  extending from Long Island to near Fabius to Sylvania, moving east
  at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Trenton, Chattanooga Valley, Stephensville, Rising Fawn, New
  England, Morganville, Hooker, Cloudland Canyon State Park, Cooper
  Heights, Cole City, and Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3498 8536 3482 8533 3459 8542 3459 8553
      3486 8559 3498 8560
TIME...MOT...LOC 2247Z 264DEG 26KT 3497 8569 3479 8571 3458 8581 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
718 
WWUS52 KFFC 132316
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Sun Aug 13 2023

GAC083-295-132326-
/O.CAN.KFFC.SV.W.0510.000000T0000Z-230813T2330Z/
Walker GA-Dade GA-
716 PM EDT Sun Aug 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WALKER AND DADE
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds are still possible with these
thunderstorms.

LAT...LON 3498 8536 3482 8533 3459 8542 3459 8553
      3486 8559 3498 8560
TIME...MOT...LOC 2314Z 264DEG 26KT 3499 8545 3481 8547 3460 8557 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:10 PM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Aug 13, 3:10 PM EDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
310 PM EDT Sun Aug 13 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 309 PM EDT Sun Aug 13 2023

Hot and humid conditions are the rule across the area this
afternoon. Excessive Heat Warning and Heat Advisory products remain
in effect for much of the area through 8 PM EDT. Outside of the
heat, isolated to scattered convection will remain possible through
the afternoon, particularly across west central Georgia where
thunderstorms are ongoing. This activity has not been resolved at
all on hi-res CAMs, but given analyzed SBCAPE values of 3000-5000
J/kg across this area, expect these storms to maintain intensity as
they gradually propagate eastward this afternoon. These could become
strong with isolated severe not out of the question with downburst
winds the main risk as DCAPE of 1000-1200 J/kg in place.

Outside of this afternoon activity, focus will turn to the ongoing
MCS pushing eastward across Tennessee and what effect it may have in
our area. CAMs have struggled but generally support some degree of
this activity pushing into northwest Georgia around 00Z. Uncertainty
remains how far SE this would propagate farther into the area
through the late evening, though in general gradual weakening is
favored. However, slight chance PoPs were maintained as far SE as
the I-85 corridor through late evening for the potential this
complex survives farther before dissipating. The main risk with
these storms would again be strong wind gusts.

The oppressive heat will stick around through Monday, though changes
will be afoot. Our upper ridge will flatten further as a trough
swings into the Great Lakes region and the associated surface cold
front begins to push southward through the Ohio Valley.
Unfortunately, the front will not arrive to bring cooler air until
Tuesday, and Monday will likely shape up to be our hottest day. Air
temperatures will soar into the mid-to-upper 90s amid ongoing 70s
dewpoints. Apparent temperatures over 110 are forecast in the
southeastern half of the area while 105-110 values are expected in
all other areas of north Georgia outside of the mountains. For this
reason, all of the CWA outside of the northeast GA counties will be
included within an Excessive Heat Warning or Heat Advisory on
Monday. Lastly, scattered thunderstorms can be expected by Monday
afternoon. While the best forcing associated with the shortwave
trough will pass farther north of the area, boundaries from earlier
activity across the Tennessee Valley in combination with building
heat and instability will spark scattered convection by afternoon.
Strong wind gusts will again be possible within this activity.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 309 PM EDT Sun Aug 13 2023

Main Forecast Points:

*Frontal boundary expected to traverse the area at the beginning of
the long term period.  Much drier air will filter in from the NW
making for much more tolerable afternoon temps and apparent temps,
with even better mornings/overnights.

*Upper level ridge begins to build back over late in the forecast
period.  The result is a steady rise in the heat and humidity to
above normal temps area wide next weekend.

Tuesday through Thursday.... The extended period begins with a deep
upper trof situated over the eastern half of the country and the
notable and persistent ridge over the western half of the US.
Frontal boundary set to move through much of the southern US with
the fairly deep eastern Trof on Tuesday into Wednesday.
Significantly drier air slated to invade much of the southern US
behind Tuesday's frontal boundary.  PWAT values 2 to 3 Standard
deviations below normal on tap through Thursday and lingering into
Friday.  At the surface, dewpoints will be noticeably drier with
values in the low 60s for much of North and Central GA and values in
the low 50s in the mountains.  Values not quite as low south of the
fall line but still noticeably lower.  With much drier air in place,
pops will be out of the forecast with some confidence for the first
time in a while.

Friday through early Sunday.... By Friday the persistent eastern US
trof begins to lift out as mid level ridging builds in from the west
as upper ridge begins to establish itself over the southern plains
as opposed to the SW states.  The result will be finally cutting of
the NW flow but also allowing a more typical summertime Bermuda
ridge to develop and become a player in our weather.  Moisture will
return area wide over the weekend as temperatures begin to climb to
above normal values once again.

Tropics:  Nothing of note for much of the extended, however ECMWF
ensembles as well as Canadian ensembles hinting at an organized
wave near the Antilles around Day 7.  Still a ways away and not all
members on board. Otherwise, nothing of note for the SE US through
day 7.

30

&&

.AVIATION...
(18Z TAFS)
Issued at 124 PM EDT Sun Aug 13 2023

VFR conditions are expected through the period. Isolated shra/tsra
are possible, mainly at ATL area sites and CSG during the 20-23Z
time frame. Thereafter, an additional complex of shra/tsra may
approach NW GA after 00Z but is expected to dissipate before
reaching ATL sites. Shra/tsra chances will again increase after
18Z tomorrow. Winds will remain westerly at 5-10 kts.

//ATL Confidence...18Z Update...
Medium confidence on tsra timing and potential.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  74  91 /  10  40  20  40
Atlanta         75  96  75  91 /  20  30  20  40
Blairsville     68  89  68  81 /  20  40  30  30
Cartersville    74  95  73  87 /  20  30  20  30
Columbus        77  98  76  96 /  20  40  30  60
Gainesville     74  94  74  88 /  10  30  20  30
Macon           75  96  76  94 /  10  40  40  70
Rome            74  97  74  87 /  30  20  30  20
Peachtree City  73  96  74  92 /  20  30  20  40
Vidalia         77  97  77  94 /  10  50  40  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 8 PM EDT Monday for GAZ001>005-011-
012-019>025-030>035-041>046-052>057.

Heat Advisory until 8 PM EDT this evening for GAZ023>025-027-
033>038-042>048-052>057-066>068.

Excessive Heat Warning from 10 AM to 8 PM EDT Monday for GAZ027-
036>039-047>051-058>062-066>076-078>086-089>098-102>113.

Excessive Heat Warning until 8 PM EDT this evening for GAZ039-
049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....30
AVIATION...RW
Hazardous weather outlook, Aug 13, 11:46 AM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1146 AM EDT Sun Aug 13 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1146 AM EDT Sun Aug 13 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An Excessive Heat Warning is in effect for Heat Indices in excess
of 110 until 8PM EDT, roughly along and south of a line from
Washington to Fincherville to Hamilton.

A Heat Advisory is also in effect to the north of the Excessive
Heat Warning until 8 PM EDT. Heat Index values between 105-109
degrees will be likely in this area.

Scattered thunderstorms are expected this afternoon and evening,
with the highest chances in west Georgia. Several storms could
become strong, capable of producing gusty winds, frequent
lightning, and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

An Excessive Heat Watch has been issued for central and portions
of north Georgia for Monday, mainly along and south of a line
from Homer to Alpharetta to Franklin. Heat Index values exceeding
110 degrees are possible.

Heat Index values will remain high for portions of central and
south Georgia through early next week. Additional heat-related
advisories and/or warnings may be needed. Take extra precautions
and drink plenty of fluids if you plan to spend time outside today
or early next week.

Periods of thunderstorm activity will continue through next Saturday.
The highest storm chances will occur during the afternoon and evening
hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 13, 4:45 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sun Aug 13 2023

GAZ078-089-090-132130-
Chattahoochee GA-Harris GA-Muscogee GA-
445 PM EDT Sun Aug 13 2023

...A strong thunderstorm will impact portions of Muscogee, central
Chattahoochee and southeastern Harris Counties through 530 PM EDT...

At 445 PM EDT, a strong thunderstorm was over Flat Rock, or 7 miles
northeast of Columbus. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Fort Moore, North Fort Moore, Bibb City, Upatoi, Goat Rock
Lake, Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace,
Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Fortson, Saint Marys Hills,
Edgewood, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3266 8469 3256 8469 3256 8467 3252 8469
      3253 8466 3238 8466 3233 8501 3238 8497
      3239 8499 3239 8497 3241 8498 3243 8496
      3244 8497 3245 8500 3252 8501 3258 8507
      3262 8509
TIME...MOT...LOC 2045Z 080DEG 2KT 3253 8489

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 5:09 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Sun Aug 13 2023

GAZ011-019-132200-
Chattooga GA-Floyd GA-
509 PM EDT Sun Aug 13 2023

...A strong thunderstorm will impact portions of southwestern Floyd
and southwestern Chattooga Counties through 600 PM EDT...

At 508 PM EDT, a strong thunderstorm was over Chattoogaville, or 10
miles south of Summerville, moving east at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Lyerly, Chattoogaville, Armuchee, Coosa, and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3443 8513 3414 8534 3416 8544 3443 8549
TIME...MOT...LOC 2108Z 275DEG 18KT 3433 8542

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 5:15 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Sun Aug 13 2023

GAZ079-080-091-092-132200-
Schley GA-Taylor GA-Marion GA-Talbot GA-
515 PM EDT Sun Aug 13 2023

...Strong thunderstorms will impact portions of northern Marion,
north central Schley, southwestern Talbot and southwestern Taylor
Counties through 600 PM EDT...

At 515 PM EDT, a line of strong thunderstorms was along a line
extending from near Geneva to Mauk to near Butler, and moving
southwest at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Junction City, Geneva, Box Springs, Marion Estates, Juniper,
Rupert, Charing, Oakland, and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3242 8466 3249 8466 3250 8465 3249 8464
      3253 8464 3253 8467 3261 8464 3258 8438
      3258 8415 3239 8427 3238 8454
TIME...MOT...LOC 2115Z 049DEG 11KT 3258 8460 3249 8443 3252 8425

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 6:00 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Sun Aug 13 2023

GAZ080-091>093-132245-
Macon GA-Schley GA-Taylor GA-Marion GA-
600 PM EDT Sun Aug 13 2023

...A strong thunderstorm will impact portions of northwestern Macon,
northeastern Marion, northwestern Schley and southern Taylor Counties
through 645 PM EDT...

At 600 PM EDT, a strong thunderstorm was near Rupert, or near Butler,
moving south at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Reynolds, Ideal, Murrays Crossroads, Tazewell, Rupert,
Charing, Garden Valley, Hicks, Potterville, and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3248 8448 3263 8408 3261 8407 3260 8407
      3259 8406 3258 8407 3257 8406 3238 8397
      3227 8441
TIME...MOT...LOC 2200Z 352DEG 11KT 3246 8423

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 6:06 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sun Aug 13 2023

GAZ019-030-041-132245-
Polk GA-Haralson GA-Floyd GA-
606 PM EDT Sun Aug 13 2023

...A strong thunderstorm will impact portions of northwestern
Haralson, southwestern Floyd and western Polk Counties through 645 PM
EDT...

At 605 PM EDT, a strong thunderstorm was near Etna, or near Forney,
moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Tallapoosa, Cave Spring, Etna, and Esom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3421 8528 3385 8527 3385 8538 3416 8544
TIME...MOT...LOC 2205Z 261DEG 13KT 3400 8546

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 6:20 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Sun Aug 13 2023

GAZ019-030-041-132300-
Polk GA-Haralson GA-Floyd GA-
620 PM EDT Sun Aug 13 2023

...A strong thunderstorm will impact portions of northeastern
Haralson, southeastern Floyd and Polk Counties through 700 PM EDT...

At 620 PM EDT, a strong thunderstorm was near Cedartown, moving east
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Seney, Fish Creek,
Felton, Lindale, Eubank Lake, Antioch, and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3425 8505 3412 8504 3408 8505 3408 8504
      3395 8503 3395 8505 3390 8505 3390 8504
      3386 8504 3386 8530 3420 8532
TIME...MOT...LOC 2220Z 261DEG 16KT 3407 8525

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:03 PM EDTSpecial Weather StatementFFCStewart, Webster27 min
Aug 12, 8:09 PM EDTSpecial Weather StatementFFCBleckley, Twiggs36 min
Aug 12, 8:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson49 min
Aug 12, 8:45 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson31 min
Aug 13, 2:12 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Butts, Carroll, Chattahoochee and 67 more30 hr
Aug 13, 2:12 PM EDTHeat AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 25 more30 hr
Aug 13, 2:24 PM EDTSpecial Weather StatementFFCCarroll, Heard51 min
Aug 13, 2:43 PM EDTSpecial Weather StatementFFCHaralson32 min
Aug 13, 3:07 PM EDTSpecial Weather StatementFFCCoweta53 min
Aug 13, 4:40 PM EDTSpecial Weather StatementFFCTalbot50 min
Aug 13, 4:45 PM EDTSpecial Weather StatementFFCMuscogee45 min
Aug 13, 5:09 PM EDTSpecial Weather StatementFFCFloyd51 min
Aug 13, 5:15 PM EDTSpecial Weather StatementFFCTaylor45 min
Aug 13, 6:00 PM EDTSpecial Weather StatementFFCMacon, Taylor45 min
Aug 13, 6:06 PM EDTSpecial Weather StatementFFCPolk39 min
Aug 13, 6:20 PM EDTSpecial Weather StatementFFCPolk40 min
Aug 13, 7:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 13, 7:22 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield23 min
Aug 13, 7:30 PM EDTSpecial Weather StatementFFCMuscogee30 min
Aug 13, 7:31 PM EDTSpecial Weather StatementFFCJones29 min
Aug 13, 7:44 PM EDTSpecial Weather StatementFFCCherokee46 min
Aug 13, 7:46 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.